# SDR CALA2015121801006

- Difficulty date: December 17, 2015
- Submitted: December 18, 2015
- Operation: Air carrier
- Aircraft: N38955
- Make and model: Boeing 787-9
- Aircraft serial: 37814
- Aircraft time: 2,507 hours, 287 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EICAS MSG SPOILERS UPON TURNING DOWNWIND, OVERHEAD SMO AT 4000 FT GOING FROM FLAPS 5 - 15.  ACCOMPLISHED TROUBLESHOOTING OF SYS IAW CMC MSG`S 27-1287 1 & 27-12154.  GND TEST OF SPOILERS, ELEC PASSED WITH NO FAULTS.  OK IAW DMC-B787-A-27-60-F1-R4A-421A-A.  FUP ISSUED TO CHANGE NR 4 EMCU.
